# SDR USAA051124

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 16,336 hours, 16,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FR 16 AND BETWEEN FR 19 AND 20 CENTER BEAM.  INSTALLED DOUBLERS PER SRM 53-00-14 FIG 206, DEFECT SIZE: 2" X 2" AND 1" X 1".
